# SDR AUS20030640

- Difficulty date: June 13, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FIRE DETECTION SYSTEM FAULTY. SUSPECT FAULTY CONNECTOR.
